It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by B.J. on October 23, 2000 at 18:10:14:

In Reply to: Lamisil posted by jim vanyay on September 14, 2000 at 23:46:55:

: Has anyone out there taken Lamisil to try to cure toenail fungus?? How long did u take it for? Did it work? Were there any side effects?????Please respond!!!
: Thanks!!

I have just passed my one-year point since finishing a two-month dosage of Lamisil (I was not able to finish the full dosage) for toenail fungus. To tell the truth, I have been more preoccupied with side effects and a series of post prescription effects - that I can only relate to taking Lamisil - than noticing the beneficial effects of the drug. Prior to taking the drug I rarely had need to see a physician. Lamisil seems to have had a positive effect on the toenail fungus. The side effects experienced began with headaches within a few days after starting the prescription and a slowly decreasing appetite and an increasing labored breathing problem that seemed to peak and remain at that level for months. About one-month into using the prescription I started having significant problems swallowing - especially certain foods - which persisted for over three months and lasted for nearly six months in total (I still occasionally have the idea that I may not be able to swallow a food). I adjusted my diet to eliminate foods I had diffculty swallowing. My appetite diminished to almost nothing. After seeing a specialist for the swallowing problem - there was in effect no problem. Blood tests and urine tests proved normal, although my blood pressure and heartbeat were elevated. Then there was the torqued testicle that also required a specialist to tell me there was nothing wrong - that when physically exercising I should use an athletic supporter (24-hours a day for several days). This does not seem to have anything to do with the significant sexual dysfunction that occurred for many months during and after using the prescription. In addition to this has been past and recent joints that hurt. Both knees - one at a time - have given severe pain and immobility for weeks at a time. Recently, so to have my elbows, wrists, and one shoulder (this pain slowly moves from one place to another over the course of days or weeks, but rarely does it occur in two places at once). Currently I am experiencing a rash that has occurred because of an inflamed nerve. What else? I was quite preoccupied with these effects that I have stated and so may have missed others that might have occurred. Yet, one more seems to be that during the last year I was not as mentally and intellectually sharp and therefore I may have missed some possibly less severe symptoms. What's next? There had better be no new symptoms and side effects. I have made as many or more doctor visits in the last 15 months than I did in the nearly one-decade prior to taking Lamisil. If I had it to do over with again, I probably would not have taken the Lamisil. The jury is still out, however, because I am not certain what clinically and research proven benefits may have been provided in addition to maybe eliminating a toenail fungus. From a cost-benefit perspective at this time the costs (all resources considered) far outweigh the benefits.


Follow Ups

All times are GMT -7. The time now is 08:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!